Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Lussardi

An approximation result for free discontinuity functionals by means of non-local energies

created by lussardi on 19 Feb 2008
modified on 10 Nov 2008

[BibTeX]

Published Paper

Inserted: 19 feb 2008
Last Updated: 10 nov 2008

Journal: Math. Meth. Appl. Sci.
Volume: 31
Number: 18
Pages: 2133-2146
Year: 2008

Abstract:

We approximate, in the sense of $\Gamma$-convergence, free discontinuity functionals with linear growth by a sequence of non local integral functionals depending on the average of the gradient on small balls. The result extends to higher dimension what already proved in the one-dimensional case, and in the n-dimensional case with the some restrictions on absolutely continuous part of the $\Gamma$-limit. Moreover we investigate wether it is possible to approximate a given free discontinuity functional by means of non-local energies.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1